MathSciNet Relay Station
MathSciNet bibliographic data
MR2661700 65K15 (47J20 47J25 90C33)
Zegeye, Habtu; Ofoedu, Eric U.; Shahzad, Naseer Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings. Appl. Math. Comput. 216 (2010), no. 12, 3439–3449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement